Search Results

1 - 5 of 5 items :

  • "singular perturbation problem" x
Clear All

Expansions for Ordinary Differential Equations . – New York: Inter Science. [7] Hemker P.W. (1977): A numerical study of stiff two point boundary problems . – MCT 80, Mathematical Centre, Amsterdam. [8] Hemker P.W. and Miller J.J.H. (Eds.) (1979): Numerical Analysis of Singular Perturbation Problems . – New York: Academic Press. [9] Doolan E.P., Miller J.J.H. and Schilders W.H.A. (1980): Uniform Numerical Methods for Problems with Initial and Boundary Layers . – Dublin: Boole Press. [10] Morton K.W. (1995): Numerical Solution of Convection – Diffusion Problems

. and Ainseba, B. (2010). A mathematical model of HIV-1 infection including the saturation effect of healthy cell proliferation, International Journal of Applied Mathematics and Computer Science 20 (3): 601-612, DOI: 10.2478/v10006-010-0045-z. Lubuma, J.-S. and Patidar, K. (2006). Uniformly convergent non-standard finite difference methods for self-adjoint singular perturbation problems, Journal of Computational and Applied Mathematics 191 (2): 229-238. Lubuma, J.-S. and Patidar, K. (2007a). Non-standard methods for singularly perturbed problems possessing

scales, Advances in Computational Mathematics 39 (2): 367–394. Miller, J.J.H., O’Riordan, E. and Shishkin, G.I. (1996). Fitted Numerical Methods for Singular Perturbation Problems , World Scientific, Singapore. Natesan, S. and Briti, S.D. (2007). A robust computational method for singularly perturbed coupled system of reaction–diffusion boundary value problems, Applied Mathematics and Computation 188 (1): 353–364. Nayfeh, A.H. (1981). Introduction to Perturbation Methods , Wiley, New York, NY. Rao, S.C.S., Kumar, S. and Kumar, M. (2011). Uniform global convergence

Techniques for Boundary Layers Chapman-Hall/CRC New York 2000 [4] H.-G. Roos, Layer-adapted grids for singular perturbation problems, ZAMM Z Angew Math Mech 78 (1998), 291–309. Roos H.-G. Layer-adapted grids for singular perturbation problems ZAMM Z Angew Math Mech 78 1998 291 309 [5] H.G. Roos, M. Stynes and L. Tobiska, Numerical Methods for Singularly Perturbed Differential Equations, Convection-Diffusion and Flow Problems, Springer Verlag, Berlin, 1996. Roos H.G. Stynes M. Tobiska L. Numerical Methods for Singularly Perturbed Differential Equations, Convection

, 11 , 12 , 13 , 14 , 15 , 16 ] (see, also references therein). The numerical analysis of singular perturbation cases has always been far from trivial because of the boundary layer behavior of the solution. Such problems undergo rapid changes within very thin layers near the boundary or inside the problem domain. It is well known that standard numerical methods for solving singular perturbation problems do not give satisfactory result when the perturbation parameter is sufficiently small. Therefore, it is important to construct suitable numerical methods for these